MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. METRIX AIR; BLOOD GLUCOSE SYSTEM
Model Number METRIX AIR
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/06/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not yet returned for evaluation.Customer returned replacement meter - unable to test.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description
Consumer reported complaint for high blood glucose test results.Mother is calling on behalf of the customer.The customer is concerned with tests results from results obtained of 306, 253 and 311mg/dl.The customer's expected fasting blood glucose test result range is 80 to 100mg/dl.The customer feels well and did not report any symptoms.Medical attention is not reported as a result of the actual blood glucose results.The product is stored according to specification.During the call on (b)(6) 2017, a back to back blood test was performed by the customer fasting and produced test results of 107 and 113 mg/dl using true metrix air meter.The test strip lot manufacturer's expiration date is 05/15/2018 and open vial date is (b)(6) 2017.The meter memory was reviewed for previous test result history: (b)(6).Customer is calling on behalf of her (b)(6) daughter.Customer's daughter is insulin dependent and tests 3-4 times a day.Customer is getting erratic results on the meter.Point difference is over 30 points.At 07:04:00 pm customer tested her daughter less than 2 hours after dinner and received a reading of 54mg/dl.Customer says at this point she gave her daughter a juice box and waited before testing again.When customer tested again, she received the reading of 135mg/dl.Customer is storing test strips properly, using the correct technique and not using alcohol or any type of hand cleansers.Customer does not have any control solution but was willing to perform back to back blood test on herself.Customer was aware that glucose levels were a bit elevated for fasting results which is why she wanted to ensure meter is functioning properly since close monitoring is recommended for her daughter.
 
Additional Manufacturer Narrative
(b)(4).Returned strips evaluated with no defect found.Customer returned replacement meter - unable to test.Most likely underlying root cause of malfunction: user had an inaccurate reference.(b)(4).
 
Event or Problem Description

Brand Name
METRIX AIR
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key6533835
Report Number1000113657-2017-00763
Device Sequence Number19152244
Product Code NBW
UDI-Device Identifier00041415072787
UDI-Public(01)00041415072787
Combination Product (Y/N)N
Initial Reporter StateFL
PMA/510(K) Number
K150052
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMETRIX AIR
Device Catalogue NumberREA4H01-01
Device Lot NumberMT2219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/02/2017
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/06/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date05/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECOND THERAPY